# SDR AALA201611169025

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 12,221 hours, 5,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 0475
- Condition: Failed
- Location: Cabin
- Part time: 13,135 hours, 5,410 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FAILED CABIN EMERGENCY POWER SUPPLY UNIT 13WL. REPLACED POWER SUPPLY PER AMM 33-51-38.
